I have for years had mucus problems. I have also been diagnosed with asthma. The mucus issue got worse over time to the point I'd spit up thick chucks of mucus. My Lung Doctor recommend a nebulizer with acetylcysteine medication. Immediately, I felt a tightness in my chest and shortness of breath after taking. I googled acetylcysteine and one of the side effects was shortness of breath and tightness of chest. I have an appointment to see my doctor in 2 weeks (retired vet....appointments these days are hard to get) meanwhile I'm wondering if there are others who have experienced this the drug acetylcysteine with the same side effects.
I stop using it 3 days ago until I see my doctor. The shortness of breath and especially the tightening of the chest is far more frightening than spitting up thick mucus. MY QUESTION IS (that is if anyone had this experience), if I stop using acetylcysteine will the shortness of breath and tightness of the chest eventually go away (I stop 3 days ago)?
Thanks in advance for any feedback. Meanwhile I wait to see my doctor.